# SDR IPXA2676409

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O AIRSPEED LOW AT ROTATION,  HAS ASSOCIATED RUDDER RATIO RATIO AND AIRSPEED EICAS MESSAGE SYS RETURNED TO NORMAL AT APPROX 3500FT DURING CLIMB.  R & R RT AOA SENSOR AND RT ADC.
